# SDR FDEA201606192068

- Difficulty date: June 19, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 69,762 hours, 26,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Part serial: HM0028
- Condition: Failed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK CRACKED ON L1 FWD ENTRY DOOR.  REMOVED L1 DOOR HOLD OPEN LOCK COLLAR AND INSTALLED NEW SPLIT COLLAR IAW AMM 52-11-08-8.  OPS CHECK NORMAL ON GROUND.
